Okay, so about two months ago, at the end of my cycle, I started on the Cerelle progesterone only mini pill. All was fine and the expected breast tenderness and acne was manageable. When my next period came it was much lighter than I was used to and I had no PMS symptoms; great! Thing is... I have now been on that period for a MONTH. I stopped taking the pill on the 9th of July with the hope that would sort things out. It was all looking pretty hopeful for a day or two but then things picked up again and I went back to bleeding at a regular rate. I am in Canada so no GP visit for me and, short of getting up at stupid am to do a phone call appointment (debating this one), I am a bit stuck. I only started the thing to control my period so am at my wits end with this. Does anyone have any experience with this or advice? Am I simply going to bleed out until I resemble an anemic raisin or is there a happy end in sight?
What the hell Cerelle...? Watch
- Thread Starter
- 23-07-2014 02:43
- 23-07-2014 16:45
Double post please delete.Last edited by gemmam; 23-07-2014 at 16:51.
- 23-07-2014 16:50
Irregular bleeding is a common side effect of progesterone only contraception (my sister said she had periods which lasted six weeks when she was on the mini pill and was told by her GP it was normal) however it can settle down after a few months. I was actually prescribed the mini pill myself when I was younger for menstrual problems and ended up not taking it when I found out it could cause irregular bleeding. As you stopped taking it maybe your body is still getting used to not having the extra hormones. Could you possibly be able to see someone at an out of hours clinic where you are now?
Posted from TSR MobileLast edited by gemmam; 23-07-2014 at 16:51.